# SDR ASAA2016121119007

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,531 hours, 10,615 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154390
- Condition: Failed
- Location: Hf Comm
- Part time: 778 hours, 233 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEITHER HF RADIO WOULD TUNE (NO TONE) AND NEITHER WOULD RECEIVE. MULTIPLE FREQUENCIES ATTEMPTED. GROUNDED - YES. REMOVED AND REPLACED NR 1 HF ANTENNA COUPLER IAW AMM 23-11-61/401. VERIFIED BOTH HF TRANSMITTED AND RECEIVED NORMAL ON GROUND.
